Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Sex and blood thinners??? adult content

Okay so my husband has been out of the hospital now for 2 weeks and they just got his INR stable. He is on 7mg of coumadin for bilateral pulmonary embolism. My question is, is it okay to have sex? I'm not going to lie I'm starting to look at door knobs funny (lol), but I don't want to cause him to rupture something. Anyone have a significant other on anticoagulants? Is there anything I need to know about sex while my dh is on these meds?

 
luvmygrlz

Asked by luvmygrlz at 9:27 PM on Apr. 26, 2012 in Health

Level 30 (42,250 Credits)
This question is closed.
Answers (4)
  • NO not until you dr. clearsit.

    I warn you he may have a very hard time performing.
    Dardenella

    Answer by Dardenella at 9:39 PM on Apr. 26, 2012

  • That and the fact that with the blood thinners he may not get a good stiff erection. Stick with your doorknob.
    PartyGalAnne

    Answer by PartyGalAnne at 1:28 AM on Apr. 27, 2012

  • No problem been there done that and it is difficult. When he is stronger if necssary he can ask his Dr. if he can use thepurple pill.
    Some can and some can't.
    Be sure he does not use metaformin though as that is one of the side effects and it is not reversable. There are other similar choices but you do what you have to do right?
    And chin up DH had his first 16 years ago and he is still fine with a few hicups.
    Dardenella

    Answer by Dardenella at 8:26 AM on Apr. 27, 2012

  • Well then I guess I'll just have to wait :-( but I don't want anything to happen to him. Thanks Dardenella. And I'm not to worried about the performance just miss that special time.
    luvmygrlz

    Comment by luvmygrlz (original poster) at 9:44 PM on Apr. 26, 2012

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN